# SDR DALA2018091505611

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 72,528 hours, 53,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS EXIT SIGNS INOP AT SEATS 25 A, B, C, E, D. REMOVE AND REPLACE POWER SUPPLY AT SEAT 25 STA 908R PER AMM 33-53. OPS CKS GOOD.
